On the propagation of weak nonlinear waves in the alluvial inclined channel when x >> 1

Authors

  • Nguyen Van Diep
  • Pham Hung

DOI:

https://doi.org/10.15625/0866-7136/10287

Abstract

The propagation of weak nonlinear waves in the alluvial inclined channel when x >> 1 (here X = H0/ L0 sin α, H0 is the average depth, L0 is the characteristic length along the flow, α is the inclined angle between the undisturbed bottom and the horizontal direction) is investigated by the multistate method. It shows that arbitrary localized perturbations will be split into three modes. The nonlinear differential equations describing the evolution of those modes are delivered. Their solutions are thus analyzed.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-12-1990

How to Cite

Diep, N. V., & Hung, P. (1990). On the propagation of weak nonlinear waves in the alluvial inclined channel when x >> 1. Vietnam Journal of Mechanics, 12(4), 8–15. https://doi.org/10.15625/0866-7136/10287

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 > >>